# SDR SWIA202157598

- Difficulty date: January 25, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL FS 785.15 NEED TO BE CLEANED AND EVALUATED ALSO MISSING 2EA FASTENERS ( FLAGGED DOT 401 )     (C-CHECK RO 4/20/2021)    REMOVED DAMAGED RH SIDE SEAT TRACK AND INSTALLED NEW SEAT TRACK P.O. 00013626 PER CRJ700 AMM 53-00-49
